Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Could birth control Generess give symptoms of swollen breasts and back pain?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Could my birth control give me symptoms of swollen breasts and back pain%3F I take generess fe
Posted Tue, 20 Aug 2013 in Birth Control
Answered by Dr. Rhea Chanda 50 minutes later
Hi there
Birth control pills can sometimes cause heaviness in the breasts. But unlikely to cause back pain. There could be local causes involving muscular or spinal problems for the backache. Sometimes due to water retention in the body there may appear some bloating of the body giving a swollen appearance. Try some lower back physiotherapy and see if you get some relief. Hot fomentation to the lower back will also help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor